This deal was published more than 2 weeks ago and may no longer be available.
Sudafed Congestion & Headache Relief Max Strength Capsules - £1 at Glasshoughton Asda
516°

Sudafed Congestion & Headache Relief Max Strength Capsules - £1 at Glasshoughton Asda

£1£475%Asda Deals
5
Posted 27th OctAvailable: Yorkshire & Lincolnshire (West Yorkshire)
It’s that time of year that we all get coughs and colds. Asda Glasshoughton has this Sudafed reduced from £4 to £1.

Each capsule contains: Paracetamol 500mg, Caffeine 25mg and Phenylephrine Hydrochloride 6.1mg.
Community Updates

Groups

5 Comments
'Max Strength' Sudafed that doesn't contain pseudoephedrine.. Lies
asl331227/10/2019 13:05

'Max Strength' Sudafed that doesn't contain pseudoephedrine.. Lies


I’m sure you can get one containing it behind the pharmacy counter, where they have to keep it, this is just on the shop floor.
This deal is cold.

Puns aside, there's zero evidence that phenylephrine works; the only studies that show it's better than a placebo are those conducted by GlaxoSmithKline and Wyeth.

It did absolutely nothing when I was congested with screwy uncomfortable hearing. Asked the pharmacist for pseudoephedrine which actually helped somewhat.

IMO, these sort of combo tablets are just expensive paracetamol and caffeine... because the phenylephrine part is useless. Heck I think there's now questions over the efficacy of paracetamol.
Edited by: "schmoog" 27th Oct
Need the pseudoephedrine (where did Sudafed name come from anyway?). Basically saved Wellcome in the 1970s before they found acyclovir.

Used to buy it by the bucket load from the company shop; great for hangovers. Sadly people in the US started to do the Breaking Bad bit and that was the end of it.
Is this nationwide?
Post a comment

Deal posting newbie! This is Ruby_ first deal post. Help out by leaving a posting tip or just to show your appreciation for their contribution.

Avatar
@
    Text